# SDR AWXA200700228

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON MAIN CABIN FLOORBOARD 222 FF, FR 16 - FR 20, -Y1292 TO -Y1732.  REPLACED MAIN CABIN FLOORBOARD 222 FF, FR 16 - FR 20, -Y1292 TO -Y1732 IAW AWA TASK CARD C1C53303.
